Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bilateral nasal turbinate hypertrophy, nasal septum deviation. Could these cause headaches?

There is a bilateral nasal Turbinate hypertrophy there Is nasal septum deviation to the right ...there a left. Middle concha. Bullosa. Pituitary has a convex superior border. But only measures 7mm in the craniocaudal dimensions ..... what. Does this mean... plus lower. Back pain in L4-L5....L5 S1 ... neck pain . C3-C4.......could these cause heaches and wide spews pain all over body
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Thanks for using health care magic. I read your query apparently the headache could be due to gross deviation of septum. or if there is contact point between the septum and the turbinate. so you need to get the C.T scan paranasal sinus and diagnostic nasal endoscopy done by E.N.T specialist.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor